Okay, so I find that any multi-vitamins with too many b vitamins give me acne bumps, so I started taking KIDS gummies, cause they don't have nearly as much! But the one I have been taking has 30% the daily value of iodine in one gummy, and I only take one day. Also, it has some b vitamins in it, but nowhere near 100%. Anyways, I was also eating TONS, like 3 boxes a week of the new gluten free vanilla chex cereal, which is enriched in loads of b vitamins. I would eat probably half the box in a sitting and that is 150% of b12 and b6...which are known to aggravate acne. I also noticed that my pee is neon yellow, which is usually from excess b vitamins. I stopped eating it today and stopped the kids multi-vitamin yesterday. I hope I clear up by Monday. My spots are healing. I'm in the caribbean and just don't want to worry about my skin when it was going so good.
My burdock root and milk thistle I believe are helping to detox my system. I feel like my bowels are finally working after a month and a half of heavy probiotics.
Enriched cereals, even gluten free, must certainly irritate the skin if they have excess of these non-whole forms of the vitamins. I mean if you ate food with the b vitamins it would be hard to get such an excess.